Conference icon

Conference

Compact manifolds with exceptional holonomy

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
184
Pages:
245-252
Publication date:
1997
ISSN:
0075-8469
URN:
uuid:2cb5b574-d40f-4ee1-8e27-823fdb682de2
Source identifiers:
30317
Local pid:
pubs:30317
ISBN:
0-8247-9791-4

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP